# SDR HEEA0015489

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N513EH
- Make and model: Bell 206L-1
- Aircraft serial: 45421
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stab Assy
- Part number: 206023119151
- Condition: Corroded
- Location: Tail Boom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER ASSEMBLY CORRODED BEYOND LIMITS.
